# SDR LF1R2011082300001

- Difficulty date: August 23, 2011
- Submitted: December 20, 2011
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N614LD
- Make and model: Pilats PC1245
- Aircraft serial: 614
- Aircraft time: 1,241 hours, 756 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Terminal Block
- Component: Autopilot Sys, Honeywell
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ACFT OPERATOR TAXIED TO RUN UP AREA AND PERFORMED PREFLIGHT CHECKS. NOTED AUTOPILOT WOULD NOT PASS PREFLIGHT TEST. RETURNED ACFT TO SERVICE HANGAR. DURING TROUBLESHOOTING PROCESS, FOUND THAT PIN F AT TERMINAL BLOCK 290-02 WAS NOT FULLY SEATED.  THIS CAUSED AN OPEN CIRCUIT FOR AUTOPILOT DISCONNECT LINE AND FAILED THE TEST.  AFTER INFORMING OPERATOR, THEY MENTIONED THAT THEY HAVE HAD SOME INSTANCES OF CLEAR AIR AUTOPILOT DISCONNECTS AS WELL PREVIOUSLY.  RESEATED THIS PIN AND AUTOPILOT PASSED PREFLIGHT TEST SATISFACTORILY.  WE HAVE FOUND INSTANCES OF LOOSE PINS IN TERMINAL BLOCKS ( VARIOUS SYS) OCCASIONALLY ON OTHER ACFT.  THIS AREA SHOULD BE CHECKED CLOSELY WHEN TROUBLESHOOTING HARD TO FIND PROBLEMS.
